×

Linearized regression model with constraints of type II. (English) Zbl 1099.62522

Summary: A linearization of the nonlinear regression model causes a bias in estimators of model parameters. It can be eliminated, e.g., either by a proper choice of the point where the model is developed into the Taylor series or by quadratic corrections of linear estimators. The aim of the paper is to obtain formulae for biases and variances of estimators in linearized models and also for corrected estimators.

MSC:

62J02 General nonlinear regression
62J05 Linear regression; mixed models
62F10 Point estimation
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] D. M. Bates, D. G. Watts: Relative curvature measures of nonlinearity. J. Roy. Statist. Soc. B42 (1980), 1-25. · Zbl 0455.62028
[2] L. Kubáček, L. Kubáčková, J. Volaufová: Statistical Models with Linear Structures. Veda, Bratislava, 1995.
[3] L. Kubáček: One of the calibration problems. Acta Univ. Palack. Olomuc., Mathematica 36 (1997), 117-130. · Zbl 0959.62052
[4] L. Kubáček, L. Kubáčková: Regression models with a weak nonlinearity. Technical Report Nr. 1998.1, Universität Stuttgart, 1998, pp. 1-67.
[5] L. Kubáček, L. Kubáčková: Statistics and Metrology. Palacký University in Olomouc-Publishing House, 2000.
[6] C. R. Rao: Unified theory of linear estimation. Sankhya A 33 (1971), 371-394. · Zbl 0236.62048
[7] C. R. Rao: Generalized Inverse of Matrices and Its Applications. J. Wiley, N. York-London-Sydney-Toronto, 1971. · Zbl 0236.15005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.